| Catalog Number |
363419 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported, event 1: infusing 3 units of blood to patient.Pump kept alarming "air in line" troubleshooting done (flushing iv site), check tubing in channel, tried other iv tubing x 3.Kept alarming, could not infuse blood.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformance's were noted during the in process or final product inspection.No sample was provided for evaluation.The reported defect was unable to be confirmed.Although the exact root cause of this incident could not be determined, the most likely cause could be related to incomplete priming of the iv-line, infusion of cold solutions (which may exhibit air bubbles coming out of the solution as the fluid warms), incomplete filling of the drip chamber during priming, etc.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.